Jump to content
Sign in to follow this  
Lek

Can Buproprion Poop Out?

Recommended Posts

I've been on Bupropion + Depakote for a couple of years now, and until lately this has worked well for me.

Yesterday, I had a major crash. I was surprised at how deeply depressed I felt. On reflection, I wonder whether I've been on a slow ride downhill for a while. There have been some very cloudy days over the past few months, but I kind of dismissed it as pressure from work or just one of those days or whatever.

To be honest, I've had a couple of crashes recently and now, I'm not so sure whether it is time to try a switch. My boyfriend's reaction to my mood yesterday was a shock. He was really concerned. And I didn't know what to say. I didn't want to scare him. I didn't want to scare myself.

Anyway, I'm an instructor at a university in Asia and the new semester starts in two weeks, so I'm kind of torn up about whether to risk a switch now. Experiencing a side effect in front of students is not something I want.

On the other hand, there has been a lot pressure and work, lots of disruptions, frustrations, turmoil all around. So maybe it really is just one of those things. I don't know what to think.

Has Buproprion pooped out for someone here? If so, what can I expect as possible next steps.

Also, any comments, experiences, and insights are welcome. I'll see my pdoc next Tuesday and discuss all this with her.

I appreciate anything you have to say.

Share this post


Link to post
Share on other sites
I've been on Bupropion + Depakote for a couple of years now, and until lately this has worked well for me.

Yesterday, I had a major crash. I was surprised at how deeply depressed I felt. On reflection, I wonder whether I've been on a slow ride downhill for a while. There have been some very cloudy days over the past few months, but I kind of dismissed it as pressure from work or just one of those days or whatever.

To be honest, I've had a couple of crashes recently and now, I'm not so sure whether it is time to try a switch. My boyfriend's reaction to my mood yesterday was a shock. He was really concerned. And I didn't know what to say. I didn't want to scare him. I didn't want to scare myself.

Anyway, I'm an instructor at a university in Asia and the new semester starts in two weeks, so I'm kind of torn up about whether to risk a switch now. Experiencing a side effect in front of students is not something I want.

On the other hand, there has been a lot pressure and work, lots of disruptions, frustrations, turmoil all around. So maybe it really is just one of those things. I don't know what to think.

Has Buproprion pooped out for someone here? If so, what can I expect as possible next steps.

Also, any comments, experiences, and insights are welcome. I'll see my pdoc next Tuesday and discuss all this with her.

I appreciate anything you have to say.

Hi Lek,

Sorry to read you've been having problems with the Wellbutrin. You wouldn't be the first person I've heard of who felt that Wellbutrin may have stopped being effective for them. I've not heard it mentioned as often as SSRI's mind you, but its certainly possible for any medication I would think.

I've been on Wellbutrin for around a year and a half and certainly had periods of feeling pretty low, and even downright awful. I've been able to pull out of them quicker then I did without medication, so I just assume from my expereince that its not going to constantly keep me out of depression, but help me keep my head above water.

This may not be the case for everyone and certainly if you have an extended period where things continue to get worse and worse it may be time to talk with your doctor about other options.

Good luck and keep us posted on how things go

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...